My girlfriend started her period with 5 active pill left. She is currently taking estrostep. It has been 8 days now and she is still on her period with normal bleeding and cramps the entrie time she has been on her period. She has been taking this pill since aug. Her period has been reg. since then and now it's weird if you will. She has been under heavy amount of stress and any advice etc would be nice. thank you!
Posts: 1 | From: raleigh.nc | Registered: Feb 2006
| IP: Logged |
Stress most definitely can affect your period, even when on the pill, so that could be a factor here. Missing pills or taking them late can also cause some period wonkiness. If she keeps bleeding for days once she's into her next pill pack, however, or if the same sort of thing happens next month, she may want to check in with her doctor to see if she needs a different dosage, brand, etc. and to make sure everything is okay healthwise.
[This message has been edited by karybu (edited 02-07-2006).]
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.